# SDR SIMA200407904

- Difficulty date: March 17, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Iceshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV NISPECTION, FOUND A DEN IN THE RIGHT ICESHIELD WHICH EXCEEDED SRM LIMITS.  REMOVED ICESHIELD WHERE DOUBLER WAS.  REMOVED DAMAGED SKIN BY CREATING A CUTOUT.  PERFORMED EDDY CURRENT INSPECTION NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SAAB 340 SRM, 72LKS 3079, 53-70-10 PAGE 215, FIG 209 AND STANDARD SRM PRACTICES.  (M)
